Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 43, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Aug 23, 2015, 8:55 AM EDT for Forsyth County, Fulton County, Georgia. It took effect at Aug 23, 2015, 10:16 AM EDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2015, 8:55 AM EDT (12:55 UTC)
- In effect from
- Aug 23, 2015, 10:16 AM EDT
- Expired
- Aug 24, 2015, 6:00 PM EDT
- In force
- 32 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 12:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 8.86 ft at Aug 24, 2015, 12:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
920
WGUS42 KFFC 231255
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 AM EDT SUN AUG 23 2015
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC117-121-240255-
/O.NEW.KFFC.FL.W.0043.150823T1416Z-150824T2200Z/
/APHG1.1.ER.150823T1416Z.150824T0000Z.150824T1600Z.NO/
855 AM EDT SUN AUG 23 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Alpharetta.
* From this morning until Monday evening.
* At 845AM Sunday the stage was 6.6 feet...and rising quickly.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast to rise above flood stage by late this morning and
continue to rise to near 8.1 feet by this evening.The river will
fall below flood stage by Monday early afternoon.
* At 8.0 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Hill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$6 follow-up statements
635
WGUS82 KFFC 240056
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
856 PM EDT SUN AUG 23 2015
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-121-241456-
/O.EXT.KFFC.FL.W.0043.000000T0000Z-150825T0040Z/
/APHG1.1.ER.150823T1447Z.150824T0600Z.150824T1840Z.NO/
856 PM EDT SUN AUG 23 2015
...Flood Warning extended until Monday evening...The Flood Warning
continues for
The Big Creek near Alpharetta.
* Until Monday evening.
* At 08PM Sunday the stage was 8.6 feet...and rising.
* Minor flooding is occurring and Minor flooding will continue.
* Flood stage is 7.0 feet.
* The river will continue rising to near 8.8 feet by early Monday
morning. The river will fall below flood stage tomorrow early
afternoon.
* At 8.0 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Hill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$476
WGUS82 KFFC 240628
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 AM EDT MON AUG 24 2015
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-121-242028-
/O.CON.KFFC.FL.W.0043.000000T0000Z-150825T0040Z/
/APHG1.1.ER.150823T1447Z.150824T0445Z.150824T1840Z.NO/
228 AM EDT MON AUG 24 2015
The Flood Warning continues for
The Big Creek near Alpharetta.
* Until this evening.
* At 2 AM Monday the stage was 8.8 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by this
afternoon.
* At 9 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
The Big Creek Greenway experiences significant flooding...which
results in closure of most of the walking and biking paths. This
especially occurs upstream and downstream from the gage on Kimball
Bridge Road and Rock Hill Park. A large portion of the YMCA
Campground off Preston Ridge Road will be flooded.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$519
WGUS82 KFFC 240949
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 AM EDT MON AUG 24 2015
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-121-242349-
/O.CON.KFFC.FL.W.0043.000000T0000Z-150825T0040Z/
/APHG1.1.ER.150823T1447Z.150824T0445Z.150824T1840Z.NO/
549 AM EDT MON AUG 24 2015
The Flood Warning continues for
The Big Creek near Alpharetta.
* Until this evening.
* At 5 AM Monday the stage was 8.7 feet and slowly falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by this
afternoon.
* At 9 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
The Big Creek Greenway experiences significant flooding...which
results in closure of most of the walking and biking paths. This
especially occurs upstream and downstream from the gage on Kimball
Bridge Road and Rock Hill Park. A large portion of the YMCA
Campground off Preston Ridge Road will be flooded.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$168
WGUS82 KFFC 241415
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1015 AM EDT MON AUG 24 2015
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-121-250415-
/O.EXT.KFFC.FL.W.0043.000000T0000Z-150825T0431Z/
/APHG1.1.ER.150823T1447Z.150824T0445Z.150824T2231Z.NO/
1015 AM EDT MON AUG 24 2015
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Big Creek near Alpharetta.
* Until late tonight.
* At 9AM Monday the stage was 8.4 feet...and falling.
* Minor flooding is occurring and is forecast.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by early this
evening.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$139
WGUS82 KFFC 241924
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 PM EDT MON AUG 24 2015
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-121-250323-
/O.EXT.KFFC.FL.W.0043.000000T0000Z-150825T0323Z/
/APHG1.1.ER.150823T1447Z.150824T0445Z.150824T2123Z.NO/
324 PM EDT MON AUG 24 2015
...Flood Warning extended until this evening...The Flood Warning
continues for
The Big Creek near Alpharetta.
* Until this evening.
* At 2PM Monday the stage was 7.7 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by late this
afternoon.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$900
WGUS82 KFFC 242110
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT MON AUG 24 2015
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-121-242140-
/O.CAN.KFFC.FL.W.0043.000000T0000Z-150825T0323Z/
/APHG1.1.ER.150823T1447Z.150824T0445Z.150824T2017Z.NO/
510 PM EDT MON AUG 24 2015
The Flood Warning is cancelled for
The Big Creek near Alpharetta.
* This takes affect immediately.
* At 4 PM Monday the stage was 6.7 feet...and falling.
* Flood stage is 7.0 feet.
* The creek will continue to fall.
* At 7.0 feet...Flood Stage is reached. Minor flooding of woodlands
and fields begin along the creek between Cumming in Forsyth
County...to Alpharetta and Roswell in North Fulton County.
Flooding starts to effect portions of The Big Creek Greenway near
Alpharetta and some portions may become closed with around one foot
of water...especially upstream and downstream from the gage on
Kimball Bridge Road and near Rock Hill Park. Portions of the YMCA
Campground off Preston Ridge Road will begin to flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Aug 23, 7:21 AM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Aug 23, 7:21 AM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 721 AM EDT SUN AUG 23 2015 .PREV DISCUSSION... /ISSUED 352 AM EDT SUN AUG 23 2015/ SHORT TERM /TODAY THROUGH MONDAY NIGHT/... THERE ARE A FEW SHOWERS AND THUNDERSTORMS LEFT OVER FROM THE SHORTWAVE THAT MOVED ACROSS THE AREA EARLIER THIS MORNING. THESE STORMS ARE DIMINISHING BUT ANOTHER SHORTWAVE NOW OVER NORTHERN MS WILL MAKE ITS WAY EAST INTO N GA LATER THIS MORNING. THIS WAVE IS DEVELOPING AND THE HI RES MODELS SHOW IT EXPLODING AS IT PUSHES EAST THROUGH AL AND INTO N GA BY 12-14Z. ALL THE HI RES MODELS ARE IN GOOD AGREEMENT SHOWING SHOWERS AND THUNDERSTORMS MAINLY OVER N GA THIS MORNING THEN MOVING SOUTH AND EAST THROUGH THE DAY. INSTABILITY IS EXPECTED TO BE DECENT ACROSS THE AREA WITH CAPES IN THE 500 TO 1500 RANGE AND DECENT LAPSE RATES ALSO. LOOKS LIKE THE BIGGEST THREAT MAY BE THE HEAVY RAIN WITH PWS IN THE 2.0 TO 2.16 RANGE THROUGH 12Z MONDAY. WITH 1 TO 3 INCHES HAVING ALREADY FALLEN ACROSS N GA THIS MORNING ALREADY...ANY MORE RAIN LATER TODAY MAY PUSH SOME OF THE RIVERS AND CREEKS OUT OF THEIR BANKS. MAY ALSO SEE SOME ISOLATED AREAS OF FLASH FLOODING ESPECIALLY IN FORSYTH...GWINNETT...WHITE AND WALTON COUNTIES WHERE THE LARGEST RAINFALL AMOUNTS HAVE FALLEN. AS THIS WAVE AND ASSOCIATED STORMS MOVE EAST OF THE AREA TONIGHT...A LITTLE BIT DRIER AIRMASS MOVES IN BUT A SECOND FRONTAL SYSTEM MOVES BACK INTO N GA BETWEEN 12-18Z MONDAY. THIS FRONT IN VERY WEAK AND DOES NOT HAVE MUCH MOISTURE ASSOCIATED WITH IT. WILL SEE SOME SHRA/TSRA ACTIVITY WITH THIS FRONTAL PASSAGE BUT NOT EXPECTING ANYTHING SEVERE THROUGH MONDAY EVENING. 01 LONG TERM /TUESDAY THROUGH SATURDAY/... MID TO LONG RANGE MODELS SHOW GOOD AGREEMENT WITH A COLD FRONT PUSHING SOUTH OF THE FORECAST AREA BY TUESDAY AFTERNOON... WITH A DRIER... MUCH MORE STABLE AIR MASS IN ITS WAKE. THE PREVAILING NORTHWEST FLOW BEHIND THE FRONT WILL RESULT IN A DRY AND COOLER FORECAST FOR MUCH OF THE EXTENDED... WITH ONLY A SLIGHT CHANCE OF CONVECTION OVER THE FAR SOUTHEAST ZONES FOR THURSDAY THROUGH SATURDAY WHERE THE SEA BREEZE FRONT COULD SPARK A FEW STORMS. OROGRAPHIC LIFT MAY SPARK A FEW AFTERNOON OR EVENING SHOWERS OR THUNDERSTORMS IN THE NORTHEAST GEORGIA MOUNTAINS ON FRIDAY AND SATURDAY. OTHERWISE... THE REST OF THE FORECAST AREA REMAINS POP FREE. MOS GUIDANCES ARE SHOWING MUCH COOLER LOWS IN THE 60S FOR MOST AREAS... WHILE HIGHS IN THE MID AND UPPER 80S... WITH SOME LOWER 90S ARE EXPECTED TO PREVAIL. 39 && .AVIATION... 12Z UPDATE... AN UPPER SHORT WAVE MOVING ACROSS THE AREA THIS MORNING BRINGING SHOWERS AND THUNDERSTORMS TO N GA. A FEW OF THE TAF SITES SEEING PRECIPITATION BUT IT IS STILL DEVELOPING SO EXPECT THEM TO ALL SEE SOME PRECIP BY 12-14Z. CEILINGS SHOULD STAY IN THE VFR TO MVFR RANGE WITH SOME ISOLATED IFR READINGS IN AND AROUND ANY STRONGER STORMS. WINDS ARE OUT OF THE E TO SE BUT WILL TURN TO THE W TO NW BY 14Z. WIND SPEEDS WILL STAY IN THE 5-10KT RANGE. //ATL CONFIDENCE...12Z UPDATE... CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 88 71 92 69 / 70 40 30 10 ATLANTA 88 73 89 67 / 60 20 30 5 BLAIRSVILLE 83 66 83 58 / 60 20 20 5 CARTERSVILLE 88 70 88 63 / 70 20 20 5 COLUMBUS 91 74 93 70 / 60 20 30 20 GAINESVILLE 86 71 88 67 / 70 30 30 5 MACON 91 73 93 71 / 60 40 30 20 ROME 89 71 88 62 / 70 20 20 5 PEACHTREE CITY 89 71 90 66 / 60 20 30 10 VIDALIA 91 73 94 74 / 60 50 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....39 AVIATION...01
Hazardous weather outlook, Aug 23, 3:12 AM EDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 312 AM EDT SUN AUG 23 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-240715- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 312 AM EDT SUN AUG 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY... ...A FEW STORMS COULD BE STRONG TO SEVERE... WEATHER HAZARDS EXPECTED... THE MAIN STORM THREATS TODAY WILL BE FREQUENT CLOUD TO GROUND LIGHTNING... STRONG TO POTENTIALLY DAMAGING WIND GUSTS... SMALL HAIL AND LOCALLY HEAVY RAIN. MINOR FLOODING ALONG LOW LYING... FLOOD PRONE CREEKS AND ROADWAYS IS POSSIBLE. DISCUSSION... A STRONG UPPER DISTURBANCE WILL SPARK SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA TODAY. A FEW STORMS COULD BECOME STRONG... AND POSSIBLY SEVERE. THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH GEORGIA THIS MORNING AND AFTERNOON... WHILE THE BEST THUNDERSTORM CHANCES ACROSS CENTRAL GEORGIA WILL BE THIS AFTERNOON AND EVENING. THE UPPER DISTURBANCE AND THUNDERSTORM THREAT SHOULD PUSH EAST OF THE AREA BY MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH TUESDAY FOR MOST OF NORTH AND CENTRAL GEORGIA. EXPECT LOCALLY HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING TO BE THE MOST LIKELY HAZARDS. A COLD FRONT WILL PUSH SOUTH OF THE AREA BY TUESDAY NIGHT... WITH A DRIER MORE STABLE AIR MASS SETTLING OVER THE AREA INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 23, 7:44 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 AM EDT SUN AUG 23 2015
GAZ032-033-043-044-231215-
COBB GA-NORTH FULTON GA-SOUTH FULTON GA-DOUGLAS GA-
744 AM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COBB...SOUTHWESTERN
NORTH FULTON...SOUTH FULTON AND DOUGLAS COUNTIES UNTIL 815 AM EDT...
AT 744 AM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHWEST OF
FAIRBURN...OR 8 MILES SOUTHEAST OF DOUGLASVILLE...MOVING NORTHEAST AT
30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...MARIETTA...DOUGLASVILLE...SANDY SPRINGS...SMYRNA...
DUNWOODY...EAST POINT...UNION CITY...VILLA RICA...COLLEGE PARK...
POWDER SPRINGS...FAIRBURN...AUSTELL...HAPEVILLE...PALMETTO...
MIDTOWN...CHATTAHOOCHEE HILL COUNTRY...GRANT PARK-ZOO ATLANTA...
LITHIA SPRINGS AND NORTH ATLANTA.
LAT...LON 3377 8486 3379 8473 3383 8472 3398 8434
3365 8435 3365 8446 3361 8446 3351 8472
3376 8490
TIME...MOT...LOC 1144Z 238DEG 24KT 3366 8465Special weather statement, Aug 23, 7:56 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 AM EDT SUN AUG 23 2015
GAZ042-052-053-231245-
HEARD GA-COWETA GA-CARROLL GA-
756 AM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HEARD...NORTHWESTERN
COWETA AND SOUTHEASTERN CARROLL COUNTIES UNTIL 845 AM EDT...
AT 756 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR CARROLLTON TO NEAR EPHESUS...AND MOVING EAST AT 25 MPH.
HAZARD...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CARROLLTON...FRANKLIN...WHITESBURG...EPHESUS...CENTRALHATCHEE...
ROOPVILLE...LOWELL...POWERS CROSSROADS...TREASURE LAKE...FROLONA...
PLANT WANSLEY...ROOSTERVILLE...HANDY...ABILENE...ARNCO-SARGENT...
BYERS CROSSROADS...DUNAWAY GARDENS...CLEM...ROSCOE AND PLANT YATES.
LAT...LON 3368 8506 3369 8490 3358 8491 3357 8481
3355 8483 3353 8482 3351 8482 3351 8477
3325 8495 3329 8527 3335 8528
TIME...MOT...LOC 1156Z 263DEG 22KT 3362 8499 3334 8521Special weather statement, Aug 23, 8:12 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
812 AM EDT SUN AUG 23 2015
GAZ031>033-043-044-054-055-231245-
COBB GA-NORTH FULTON GA-PAULDING GA-SOUTH FULTON GA-CLAYTON GA-
FAYETTE GA-DOUGLAS GA-
812 AM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR COBB...SOUTHWESTERN NORTH
FULTON...SOUTHEASTERN PAULDING...SOUTH FULTON...CLAYTON...NORTHERN
FAYETTE AND NORTHEASTERN DOUGLAS COUNTIES UNTIL 845 AM EDT...
AT 812 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 6
MILES NORTH OF HIRAM TO 7 MILES WEST OF EAST POINT TO NEAR
FAYETTEVILLE...AND MOVING EAST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...MARIETTA...DOUGLASVILLE...FAYETTEVILLE...DALLAS...
JONESBORO...SMYRNA...PEACHTREE CITY...EAST POINT...KENNESAW...
ACWORTH...UNION CITY...FOREST PARK...RIVERDALE...COLLEGE PARK...
POWDER SPRINGS...FAIRBURN...TYRONE...AUSTELL AND MORROW.
LAT...LON 3408 8460 3374 8438 3345 8429 3343 8431
3343 8435 3339 8436 3338 8457 3366 8468
3397 8483
TIME...MOT...LOC 1212Z 257DEG 15KT 3397 8473 3370 8456 3340 8446Special weather statement, Aug 23, 8:37 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 AM EDT SUN AUG 23 2015
GAZ021-022-032>034-045-046-055-057-231300-
DEKALB GA-HENRY GA-COBB GA-NORTH FULTON GA-CLAYTON GA-GWINNETT GA-
ROCKDALE GA-CHEROKEE GA-FORSYTH GA-
837 AM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...HENRY...NORTHEASTERN
COBB...NORTH FULTON...NORTHEASTERN CLAYTON...SOUTHWESTERN GWINNETT...
WESTERN ROCKDALE...SOUTHERN CHEROKEE AND SOUTHWESTERN FORSYTH
COUNTIES UNTIL 900 AM EDT...
AT 837 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR WOODSTOCK TO NEAR DECATUR TO LOVEJOY...AND MOVING EAST AT 30
MPH.
HAZARD...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...MCDONOUGH...DECATUR...CONYERS...JONESBORO...SANDY
SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...DUNWOODY...MILTON...
DULUTH...STOCKBRIDGE...WOODSTOCK...FOREST PARK...LILBURN...
CHAMBLEE...NORCROSS...DORAVILLE AND CLARKSTON.
LAT...LON 3382 8404 3355 8402 3352 8405 3352 8404
3349 8403 3350 8402 3339 8401 3339 8432
3365 8437 3365 8435 3366 8437 3374 8439
3410 8453 3420 8422
TIME...MOT...LOC 1237Z 258DEG 26KT 3405 8446 3375 8432 3342 8430Special weather statement, Aug 23, 8:41 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
841 AM EDT SUN AUG 23 2015
GAZ042-052-053-066>068-231330-
HEARD GA-TROUP GA-COWETA GA-CARROLL GA-PIKE GA-MERIWETHER GA-
841 AM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEARD...TROUP...COWETA...
SOUTHEASTERN CARROLL...SOUTHWESTERN PIKE AND MERIWETHER COUNTIES
UNTIL 930 AM EDT...
AT 840 AM EDT...SEVERAL SMALL LINES OF STRONG THUNDERSTORMS WERE
MOVING ACROSS THE ADVISORY AREA MOVING EAST AT 20 TO 30 MPH.
HAZARD...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...LAGRANGE...CARROLLTON...FRANKLIN...GREENVILLE...PEACHTREE
CITY...TYRONE...PALMETTO...MANCHESTER...SENOIA...HOGANSVILLE...
GRANTVILLE...WOODBURY...LUTHERSVILLE...WHITESBURG...EPHESUS...WARM
SPRINGS...CENTRALHATCHEE...MORELAND AND SHARPSBURG.
LAT...LON 3340 8525 3361 8516 3356 8482 3351 8482
3351 8462 3350 8461 3346 8463 3340 8461
3336 8458 3332 8452 3326 8450 3286 8453
3285 8457 3284 8469 3303 8522 3328 8527
TIME...MOT...LOC 1240Z 286DEG 30KT 3353 8509 3336 8508 3311 8524Special weather statement, Aug 23, 8:53 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 AM EDT SUN AUG 23 2015
GAZ044-054-231330-
SOUTH FULTON GA-FAYETTE GA-
853 AM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON AND FAYETTE COUNTIES
UNTIL 930 AM EDT...
AT 852 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR CHATTAHOOCHEE HILL COUNTRY TO NEAR TYRONE...AND MOVING NORTHEAST
AT 25 MPH.
HAZARD...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
FAYETTEVILLE...PEACHTREE CITY...UNION CITY...FAIRBURN...TYRONE...
PALMETTO...WOOLSEY...CHATTAHOOCHEE HILL COUNTRY...INMAN...SANDY CREEK
AND CAMPBELLTON.
LAT...LON 3356 8483 3359 8481 3363 8475 3365 8471
3366 8466 3368 8465 3368 8464 3372 8460
3336 8439 3333 8439 3336 8459 3344 8463
3348 8462 3349 8461 3351 8462 3351 8478
3356 8482
TIME...MOT...LOC 1252Z 239DEG 22KT 3358 8472 3345 8456The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 9:52 PM EDT | Special Weather Statement | FFC | Forsyth | 38 min |
| Aug 22, 10:08 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Aug 22, 10:16 PM EDT | Special Weather Statement | FFC | Chattooga | 44 min |
| Aug 22, 10:39 PM EDT | Special Weather Statement | FFC | Forsyth | 36 min |
| Aug 22, 10:46 PM EDT | Special Weather Statement | FFC | Floyd | 44 min |
| Aug 22, 11:00 PM EDT | Special Weather Statement | FFC | Pickens | 45 min |
| Aug 22, 11:09 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 36 min |
| Aug 22, 11:18 PM EDT | Special Weather Statement | FFC | White | 42 min |
| Aug 22, 11:22 PM EDT | Special Weather Statement | FFC | Floyd | 38 min |
| Aug 22, 11:35 PM EDT | Special Weather Statement | FFC | Hall | 40 min |
| Aug 22, 11:38 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 37 min |
| Aug 22, 11:49 PM EDT | Special Weather Statement | FFC | Forsyth | 41 min |
| Aug 22, 11:59 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Aug 23, 12:06 AM EDT | Special Weather Statement | FFC | White | 24 min |
| Aug 23, 12:13 AM EDT | Special Weather Statement | FFC | Jackson | 32 min |
| Aug 23, 12:15 AM EDT | Special Weather Statement | FFC | Oconee, Walton | 45 min |
| Aug 23, 12:22 AM EDT | Special Weather Statement | FFC | Gwinnett | 38 min |
| Aug 23, 12:27 AM EDT | Special Weather Statement | FFC | Banks | 33 min |
| Aug 23, 12:29 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 31 min |
| Aug 23, 1:01 AM EDT | Special Weather Statement | FFC | DeKalb, Rockdale, Walton | 29 min |
| Aug 23, 1:09 AM EDT | Special Weather Statement | FFC | Oconee | 36 min |
| Aug 23, 1:30 AM EDT | Special Weather Statement | FFC | Morgan, Rockdale, Walton | 30 min |
| Aug 23, 1:54 AM EDT | Flash Flood Warning | FFC | Walton | 4 hr |
| Aug 23, 1:57 AM EDT | Special Weather Statement | FFC | Morgan, Oconee, Walton | 33 min |
| Aug 23, 2:41 AM EDT | Special Weather Statement | FFC | Greene | 34 min |
| Aug 23, 3:20 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Warren, Wilkes | 40 min |
| Aug 23, 4:15 AM EDT | River Flood Warning | FFC | Forsyth | 7 days |
| Aug 23, 5:44 AM EDT | Special Weather Statement | FFC | Haralson, Polk | 31 min |
| Aug 23, 6:07 AM EDT | Special Weather Statement | FFC | Troup | 23 min |
| Aug 23, 6:14 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 7 days |
| Aug 23, 6:23 AM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Aug 23, 6:44 AM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Aug 23, 6:59 AM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 31 min |
| Aug 23, 7:15 AM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Aug 23, 7:21 AM EDT | Special Weather Statement | FFC | Paulding | 39 min |
| Aug 23, 7:44 AM EDT | Special Weather Statement | FFC | Douglas, Fulton | 31 min |
| Aug 23, 7:56 AM EDT | Special Weather Statement | FFC | Carroll, Heard | 49 min |
| Aug 23, 8:12 AM EDT | Special Weather Statement | FFC | Clayton, Cobb, Fayette, Fulton | 33 min |
| Aug 23, 8:37 AM EDT | Special Weather Statement | FFC | DeKalb, Henry | 23 min |
| Aug 23, 8:41 AM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard, Meriwether, Troup | 49 min |
| Aug 23, 8:53 AM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Aug 23, 9:02 AM EDT | Special Weather Statement | FFC | Lamar, Upson | 28 min |
| Aug 23, 9:07 AM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gwinnett, Henry, Lumpkin, Rockdale | 38 min |
| Aug 23, 9:26 AM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Taylor | 49 min |
| Aug 23, 9:43 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Butts, Clarke, Clayton, DeKalb and 12 more | 47 min |
| Aug 23, 10:03 AM EDT | Special Weather Statement | FFC | Crawford, Macon, Peach | 42 min |
| Aug 23, 10:18 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Macon, Peach | 42 min |
| Aug 23, 10:26 AM EDT | Special Weather Statement | FFC | Baldwin, Clarke, Greene, Jackson, Jasper, Jones and 5 more | 49 min |
| Aug 23, 10:37 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Jones, Peach, Twiggs | 53 min |
| Aug 23, 11:05 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Bleckley, Houston, Jones, Pulaski and 2 more | 40 min |
| Aug 23, 11:12 AM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Oconee, Putnam | 48 min |
| Aug 23, 11:21 AM EDT | Special Weather Statement | FFC | Dooly | 39 min |
| Aug 23, 11:41 AM EDT | Special Weather Statement | FFC | Bleckley, Laurens, Wilkinson | 49 min |
| Aug 23, 11:52 AM EDT | Special Weather Statement | FFC | Glascock, Taliaferro, Warren, Wilkes | 38 min |
| Aug 23, 12:03 PM EDT | River Flood Warning | FFC | Gwinnett | 9 hr |
| Aug 23, 12:03 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 42 min |
| Aug 23, 12:15 PM EDT | Special Weather Statement | FFC | Emanuel, Jefferson, Johnson, Treutlen, Washington | 60 min |
| Aug 23, 12:34 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 41 min |
| Aug 23, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 46 min |
| Aug 23, 12:49 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Wheeler, Wilcox | 41 min |
| Aug 23, 1:30 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 45 min |
| Aug 23, 2:21 PM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| Aug 23, 3:18 PM EDT | Special Weather Statement | FFC | Crisp | 42 min |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.